Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 96, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 7, 2005, 1:23 PM CDT for Juneau County, Wisconsin. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2005, 1:23 PM CDT (18:23 UTC)
- Expired
- Sep 7, 2005, 2:30 PM CDT
- In force
- 67 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Juneau County, WI
The radar
The La Crosse radar (KARX), 88 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 1:39 PM CDT | HAIL 0.75 | Volk Field, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 071824
SVRARX
WIC057-071930-
/O.NEW.KARX.SV.W.0096.050907T1823Z-050907T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
123 PM CDT WED SEP 7 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JUNEAU COUNTY IN CENTRAL WISCONSIN
* UNTIL 230 PM CDT
* AT 123 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
EXTENDING FROM 21 MILES NORTHEAST OF TOMAH TO 18 MILES WEST OF
MAUSTON. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
THE NECEDAH WILDLIFE REFUGE AROUND 130 PM...
FINLEY AND SPRAGUE AROUND 135 PM...
ELROY AND NEW LISBON AROUND 140 PM...
NECEDAH AND I 90 94 EXIT 61 AROUND 145 PM...
WONEWOC AND HIGHWAYS 80 AND 58 AROUND 150 PM...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. THOSE
ON THE WISCONSIN RIVER OR NEARBY LAKES SHOULD SEEK SHELTER NOW.
LAT...LON 4425 9030 4395 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEA7 follow-up statements
000
WWUS53 KARX 071837
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
136 PM CDT WED SEP 7 2005
WIC057-071930-
/O.CON.KARX.SV.W.0096.000000T0000Z-050907T1930Z/
JUNEAU WI-
136 PM CDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JUNEAU COUNTY...
AT 136 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING PENNY SIZE HAIL EXTENDING FROM 16 MILES
SOUTHWEST OF WISCONSIN RAPIDS TO 11 MILES WEST OF MAUSTON. THE SEVERE
STORMS WERE MOVING EAST AT 25 MPH.
THESE STORMS WERE CROSSING THE INTERSTATE BETWEEN NEW LISBON AND
CAMP DOUGLAS...NEAR MILE MARKER 58 AND 59. CARS WERE PULLING TO THE
SIDE OF THE HIGHWAY.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
PETENWELL DAM AND HIGHWAYS 80 AND 58 AROUND 145 PM...
HIGHWAY 58 AND COUNTY G AROUND 150 PM...
MAUSTON AND I 90 94 EXIT 69 AROUND 155 PM...
LEMONWEIR AND BASS HOLLOW REC AREA AROUND 200 PM...
CASTLE ROCK DAM AROUND 205 PM...
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. ALL
MARINERS SHOULD MOVE ASHORE OR SEEK A SAFE HARBOR UNTIL THE STORMS
PASS.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4425 9017 4393 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEA000
WWUS53 KARX 071842
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
142 PM CDT WED SEP 7 2005
WIC057-071930-
/O.CON.KARX.SV.W.0096.000000T0000Z-050907T1930Z/
JUNEAU WI-
142 PM CDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JUNEAU COUNTY...
AT 140 PM...40 MPH WIND GUSTS WERE REPORTED JUST SOUTH OF NECEDAH
AHEAD OF THE APPROACHING STORMS.
AT 139 PM...A SEVERE THUNDERSTORM WAS CROSSING NEAR VOLK FIELD
AROUND CAMP DOUGLAS...INTERSTATE EXIT 55. PEA SIZE HAIL WAS REPORTED
BUT HAIL COULD BE LARGER AT TIMES. ANOTHER SEVERE STORM WAS IN FAR
NORTHERN JUNEAU COUNTY...NEAR FINLEY WITH POSSIBLE LARGE HAIL.
IF YOU ARE ON INTERSTATE 90/94...BE ALERT FOR LARGE HAIL BETWEEN
MILE MARKERS 55 AND 61.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. ALL
MARINERS SHOULD MOVE ASHORE OR SEEK A SAFE HARBOR UNTIL THE STORMS
PASS.
LAT...LON 4425 9017 4393 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEA000
WWUS53 KARX 071845
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
145 PM CDT WED SEP 7 2005
WIC057-071930-
/O.CON.KARX.SV.W.0096.000000T0000Z-050907T1930Z/
JUNEAU WI-
145 PM CDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JUNEAU COUNTY...
AT 139 PM...PENNY SIZED HAIL WAS REPORTED AT VOLK FIELD...NEAR
INTERSTATE EXIT 55.
THIS STORM WILL PRODUCE DANGEROUS HAIL ALONG THE INTERSTATE
BETWEEN MILE MARKERS 55 AND 61.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. ALL
MARINERS SHOULD MOVE ASHORE OR SEEK A SAFE HARBOR UNTIL THE STORMS
PASS.
LAT...LON 4425 9017 4393 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEA000
WWUS53 KARX 071859
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
159 PM CDT WED SEP 7 2005
WIC057-071930-
/O.CON.KARX.SV.W.0096.000000T0000Z-050907T1930Z/
JUNEAU WI-
159 PM CDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JUNEAU COUNTY...
AT 158 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL 3 MILES SOUTHWEST OF KELLY...
OR ABOUT 10 MILES NORTH OF MAUSTON. THE SEVERE STORM WAS MOVING EAST
AT 20 MPH. THIS PRODUCED MARBLE TO PENNY SIZE HAIL AT VOLK FIELD FOR
NEARLY 10 MINUTES.
OTHER STRONG TO SEVERE STORMS ARE CROSSING THE WISCONSIN RIVER IN
FAR NORTHEAST PARTS OF JUNEAU COUNTY...WELL NORTH OF NECEDAH.
IF YOU LIVE NEAR NECEDAH...BE ALERT FOR LARGE HAIL. STORMS MAY ALSO
BRING SEVERE WEATHER TO THE MAUSTON AREA BY 215 PM.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. ALL
MARINERS SHOULD MOVE ASHORE OR SEEK A SAFE HARBOR UNTIL THE STORMS
PASS.
LAT...LON 4412 9019 4393 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEA000
WWUS53 KARX 071908
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
207 PM CDT WED SEP 7 2005
WIC057-071930-
/O.CON.KARX.SV.W.0096.000000T0000Z-050907T1930Z/
JUNEAU WI-
207 PM CDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JUNEAU COUNTY...
AT 203 PM...A BROKEN LINE OF SEVERE THUNDERSTORMS EXTENDED FROM JUST
EAST OF HILLSBORO THROUGH THE MAUSTON AREA...INTO WEST CENTRAL ADAMS
COUNTY. THESE STORMS WERE BETWEEN TOMAH AND THE WISCONSIN DELLS.
IF YOU ARE IN BUCKHORN STATE PARK...MAUSTON...LINDINA OR NEAR
CASTLE ROCK DAM...BE ALERT FOR LARGE HAIL AND DANGEROUS LIGHTNING.
A QUICK INCH OF RAIN MAY FALL FROM THESE STORMS AS WELL.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. ALL
BOATERS SHOULD MOVE ASHORE OR SEEK A SAFE HARBOR UNTIL THE STORMS
PASS.
LAT...LON 4412 9019 4393 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEA000
WWUS53 KARX 071918
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
218 PM CDT WED SEP 7 2005
WIC057-071930-
/O.CON.KARX.SV.W.0096.000000T0000Z-050907T1930Z/
JUNEAU WI-
218 PM CDT WED SEP 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JUNEAU COUNTY...
AT 2 PM...45 MPH WIND GUSTS WERE REPORTED AT NECEDAH BY A STORM
SPOTTER. OTHER SPOTTERS ARE SIMPLY REPORTING HEAVY RAIN.
AT 215 PM...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS NEAR
MAUSTON TO NEAR WONEWOC...MOVING EAST AT 20 MPH.
IF YOU LIVE IN LYNDON STATION OR ARE TRAVELING ALONG THE INTERSTATE
SYSTEM...REMAIN ALERT FOR POSSIBLE SEVERE WEATHER...INCLUDING LARGE
HAIL.
THE SEVERE WEATHER THREAT SHOULD END NEAR 230 PM SO THE WARNING WILL
LIKELY BE ALLOWED TO EXPIRE ON TIME.
SEVERE THUNDERSTORMS POSE A SIGNIFICANT DANGER TO BOATERS. ALL
BOATERS SHOULD MOVE ASHORE OR SEEK A SAFE HARBOR UNTIL THE STORMS
PASS.
LAT...LON 4412 9019 4393 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEA000
WWUS53 KARX 071928
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
227 PM CDT WED SEP 7 2005
WIC057-071940-
/O.EXP.KARX.SV.W.0096.000000T0000Z-050907T1930Z/
JUNEAU WI-
227 PM CDT WED SEP 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR JUNEAU COUNTY WILL EXPIRE AT
230 PM...
THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR JUNEAU COUNTY WILL
EXPIRE ON TIME...AT 230 PM.
LAT...LON 4412 9019 4393 9031 4365 9031 4365 8982
4388 8996 4410 9004 4424 8991
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 4:02 AM CDT, 9 hours 21 minutes earlier.
Area forecast discussion, Sep 7, 4:02 AM CDT, 9 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 402 AM CDT WED SEP 7 2005 .SHORT TERM...TODAY THROUGH FRIDAY PRECIPITATION CHANCES FROM TODAY THROUGH THURSDAY NIGHT...AND THE SEVERE WEATHER THREAT OF THURSDAY AFTERNOON AND EVENING ARE THE MAIN CONCERNS WITH THIS FORECAST PACKAGE. AT 4 AM...A SURFACE COLD FRONT EXTENDED FROM IRON MOUNTAIN MICHIGAN WEST SOUTHWEST TO AUSTIN MINNESOTA AND WEST TO SIOUX CITY IOWA. SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING ALONG AND NORTH OF THIS FRONT EARLY THIS MORNING. THIS ACTIVITY HAS BEEN MAINLY FOCUSED ALONG THE 850 MB COLD FRONT. UNLIKE THE PAST COUPLE OF DAYS...THE SEPTEMBER 7TH 00Z MODELS DIFFER ON HOW SOUTH THIS FRONT WILL GO. BOTH THE NGM AND NAM HAVE THIS FRONT MOVING AS FAR SOUTH AS SOUTHERN IOWA. MEANWHILE THE GFS HAS THE FRONT STALLING OUT ACROSS NORTHERN IOWA. CONSIDERING THE UPPER LEVEL WINDS AND LOOKING AT THE WINDS ON THE PROFILERS THIS MORNING...I HAVE A VERY HARD TIME BUYING THAT THE FRONT WILL MAKE IT TO SOUTHERN IOWA. AS A RESULT...I WENT MORE ALONG THE GFS FRONTAL POSITION FOR TODAY AND TONIGHT. IN ADDITION...THE MODELS DO NOT HAVE AS IMPRESSIVE UPPER LEVEL JET MOVING INTO THE AREA THIS AFTERNOON. AS A RESULT... I LOWERED THE PRECIPITATION CHANCES JUST A BIT FOR TODAY. ON THURSDAY AFTERNOON AND EVENING...ALL OF THE SHORT RANGE MODELS SHOW THAT SOME CYCLOGENESIS WILL TAKING PLACE ACROSS THE AREA. THIS IS PARTIALLY IN RESPONSE TO THE STRONG COUPLED JET LOCATED ACROSS THE REGION. THE GFS LOOKS TO BE HAVING SOME FEEDBACK PROBLEMS BY 00Z FRIDAY...SO I TRENDED TOWARD THE SLIGTLY WEAKER NAM AND NGM SOLUTIONS. WITH THE 0-6KM SHEAR RUNNING IN THE 30 TO 40 KNOT RANGE AND GOOD INSTABILITY BE ADVECTED INTO THE REGION... THE THUNDERSTORMS WILL HAVE TO BE WATCHED CAREFULLY FOR THE POTENTIAL OF SEVERE WEATHER. THE MAIN THREAT WILL BE LARGE HAIL. HOWEVER THERE WILL BE A POSSIBILITY OF TORNADOES IN THE VICINITY OF THE WARM FRONT. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY THE MODELS CONTINUE TO SHOW A STRONG 500 MB RIDGE BUILDING ACROSS THE AREA DURING THIS TIME FRAME. THE MAIN FORECAST QUESTION IS WHEN WILL THIS RIDGE BREAK DOWN. THE OPERATIONAL GFS SHOWS THAT THAT THIS WILL OCCUR EARLY NEXT WEEK. MEANWHILE THE ECMWF SHOWS THAT THIS MAY NOT OCCUR UNTIL THE MIDDLE OF NEXT WEEK. MUCH OF THE DIFFERENCES IS A RESULT OF HOW THEY HANDLE OPHELIA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && BOYNE
Hazardous weather outlook, Sep 7, 1:03 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 103 PM CDT WED SEP 7 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-081100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 103 PM CDT WED SEP 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT EARLY THIS AFTERNOON...A FRONTAL BOUNDARY ACROSS THE AREA SEPARATED WARM...MOIST AND UNSTABLE AIR OVER NORTHEAST IOWA AND SOUTHERN WISCONSIN FROM MUCH COOLER AND STABLE AIR ACROSS SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. THE COMBINATION OF THIS FRONT...THE UNSTABLE AIRMASS TO THE SOUTH...AND LIFTING OF THE AIRMASS AHEAD OF AN UPPER LEVEL DISTURBANCE MOVING ACROSS MINNESOTA WILL CONTINUE TO GENERATE THUNDERSTORMS ACROSS MUCH OF THE AREA THIS AFTERNOON. WINDS ALOFT ARE ON THE WEAK SIDE...AND LONGER LIVED THUNDERSTORMS CAPABLE OF PRODUCING SEVERE WEATHER ARE NOT EXPECTED. HOWEVER...THE INSTABILITY COMBINED WITH THE LIFTING FROM THE UPPER DISTURBANCE MAY BE ENOUGH FOR A FEW STORMS TO BRIEFLY REACH SEVERE LIMITS THIS AFTERNOON. ANY BRIEFLY SEVERE STORMS MAY PRODUCE PENNY TO NICKEL SIZED HAIL AND WIND GUSTS OF 55 TO 60 MPH. THE THREAT AREA FOR THESE STORMS THIS AFTERNOON IS SOUTHEAST OF A LINE FROM BLACK RIVER FALLS AND LA CROSSE WISCONSIN TO DECORAH AND NEW HAMPTON IOWA. ALL THE THUNDERSTORMS ARE EXPECTED TO EXIT THE AREA BY EARLY THIS EVENING... WITH QUIET WEATHER EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONGER DISTURBANCE WILL APPROACH THE AREA THURSDAY AFTERNOON. THE STALLED FRONTAL BOUNDARY OVER IOWA WILL BEGIN TO RETURN NORTHWARD AS A WARM FRONT. IT IS UNCERTAIN AT THIS TIME THE LOCATION OF THUNDERSTORM DEVELOPMENT AS THE TWO SYSTEMS INTERACT...BUT IT DOES SEEM LIKELY THAT AT LEAST SCATTERED THUNDERSTORMS WILL DEVELOP THURSDAY AFTERNOON ACROSS THE AREA. WITH INCREASING WINDS ALOFT AS THE SYSTEM APPROACHES...THE SEVERE WEATHER THREAT WITH ANY STORMS THAT DEVELOP WILL BE INCREASED IN COMPARISON TO PREVIOUS DAYS. THE MAIN THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR A TIME THIS AFTERNOON...FOR LOCATION EAST AND SOUTH OF BLACK RIVER FALLS...LA CROSSE AND DECORAH. A BETTER CHANCE OF SPOTTER ACTIVATION MAY COME THURSDAY WITH THE STRONGER SYSTEM MOVING INTO THE AREA. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RRS
In the hours before
Local storm report, Sep 7, 12:13 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 PM CDT WED SEP 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL ALMA CENTER 44.44N 90.91W
09/07/2005 0.88 INCH JACKSON WI FIRE DEPT/RESCUE
HIGH WIND ALSO REPORTED.
&&
SHEALocal storm report, Sep 7, 1:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
101 PM CDT WED SEP 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL 2 NE BIG FLATS 44.14N 89.77W
09/07/2005 0.75 INCH ADAMS WI TRAINED SPOTTER
&&
04Local storm report, Sep 7, 1:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
117 PM CDT WED SEP 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL 2 NE BIG FLATS 44.14N 89.77W
09/07/2005 1.00 INCH ADAMS WI TRAINED SPOTTER
&&
04The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 11:57 AM CDT | Severe Thunderstorm Warning | ARX | Jackson | 63 min |
| Sep 7, 12:43 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 32 min |
| Sep 7, 12:56 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 34 min |
| Sep 7, 1:05 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 55 min |
| Sep 7, 1:48 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 57 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.